It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi health15. I can relate to much of what you said in your post and I would be so greatful for any advice you can give me. A few years ago I went on a long term course of antibiotics to treat acne and my intestinal flora is now completely messed up. I have many of the symptoms you describe - eczema, sensitive skin, fatigue, brain fog and, ironically, acne which is much worse than I ever had before I started taking antibiotics. I too would caution anyone who is taking antibiotics for acne and I would also advise not to take birth control pills as they can also upset your intestinal flora.

I've been trying to repair my intestinal flora/immune system by making my diet as pure as possible - I've completely eliminated any highly processed foods and unnatural/added sugars. This has helped a little but it certainly hasn't cured me. I tried taking probiotics a while back but I think I was still eating far too much sugar back then for them to have any effect. I've just bought a supplement from my local health food store which contains probiotics, garlic and other yeast-fighting herbs so hopefully these will help.
I think I read the same thread about the digestive system cleanse (the advice was to take psyllium husks, activated charcoal and a probiotic?) but I was worried that it would upset my intestinal flora even more so I didn't try it. However if you say it has worked for you then I am definately willing to give it a go. I really appreciate you sharing your story as it gives me hope that I can get my health (including healthy skin) back too :).





All times are GMT -7. The time now is 05:53 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!